Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jtt85

Post Accutane Whiteheads

4 months after my last Accutane pill, I am still cyst free. However, over the last couple months I keep getting small whiteheads. This wasn't a problem during Accutane or before it that I really recall.

Maintaining the same acne free routine, clean pillowcases, dairy free diet, lots of vitamins, water, healthy diet, washing face once at night with Cetaphil gentle cleanser...

Share this post


Link to post
Share on other sites

Many of us have to use a topical for maintenance to keep all of the acne away. I use retin-a and alpha hydroxy acid. Some use bp, clindamycin gel, or salicylic acid. I know it's a pain to have to keep using topical acne medication, but if it works it's worth it.

Share this post


Link to post
Share on other sites

I have the same problem. It's really annoying with the mindset that Accutane was a panacea for acne. I thought I was done, now its all over my face again.

Share this post


Link to post
Share on other sites

i really hate it too. i though ti was going to be clear forever or at least more maintainable after the first round but it went back to the same old face. and after 2nd round my acne got worse. then i took a 3rd round and 2 months after finishing i'm still clear and dread the day that soon i will have this explosion on my face again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×